# SDR SWIA2019123147506

- Difficulty date: December 5, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 42,747 hours, 36,194 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vertical Beam
- Part number: 601R3220833
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK ON FS409+128 I/B VERTICAL POST @ LBL27 LOWEST RIVET NEAR THE RADIUS. (C-CHECK) RO 12/27/2019   REMOVED CRACKED AND INSTALLED NEW INB`D POST AT LBL 27 AND FS 409+128 REF BOMBARDIER REO, BOMBARDIER DWG, CRJ200 SRM. SEE CONTINUATION CARD FOR DETAILS. LK & OP CK GOOD.
